IDEAS home Printed from https://ideas.repec.org/a/ecm/emetrp/v52y1984i5p1129-50.html
   My bibliography  Save this article

Payoffs in Nonatomic Economies: An Axiomatic Approach

Author

Listed:
  • Dubey, Pradeep
  • Neyman, Abraham

Abstract

No abstract is available for this item.

Suggested Citation

  • Dubey, Pradeep & Neyman, Abraham, 1984. "Payoffs in Nonatomic Economies: An Axiomatic Approach," Econometrica, Econometric Society, vol. 52(5), pages 1129-1150, September.
  • Handle: RePEc:ecm:emetrp:v:52:y:1984:i:5:p:1129-50
    as

    Download full text from publisher

    File URL: http://links.jstor.org/sici?sici=0012-9682%28198409%2952%3A5%3C1129%3APINEAA%3E2.0.CO%3B2-%23&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Brown, Donald J & Robinson, Abraham, 1975. "Nonstandard Exchange Economies," Econometrica, Econometric Society, vol. 43(1), pages 41-56, January.
    2. Bewley, Truman F, 1973. "Edgeworth's Conjecture," Econometrica, Econometric Society, vol. 41(3), pages 425-454, May.
    3. Aumann, Robert J, 1975. "Values of Markets with a Continuum of Traders," Econometrica, Econometric Society, vol. 43(4), pages 611-646, July.
    4. Anderson, Robert M, 1978. "An Elementary Core Equivalence Theorem," Econometrica, Econometric Society, vol. 46(6), pages 1483-1487, November.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Einy, Ezra & Shitovitz, Benyamin, 2001. "Private Value Allocations in Large Economies with Differential Information," Games and Economic Behavior, Elsevier, vol. 34(2), pages 287-311, February.
    2. Haimanko, Ori, 2002. "Payoffs in Nondifferentiable Perfectly Competitive TU Economies," Journal of Economic Theory, Elsevier, vol. 106(1), pages 17-39, September.
    3. Edhan, Omer, 2015. "Payoffs in exact TU economies," Journal of Economic Theory, Elsevier, vol. 155(C), pages 152-184.
    4. Martin Shubik, 2007. "The Theory of Money and Financial Institutions: A Summary of a Game Theoretic Approach," The IUP Journal of Monetary Economics, IUP Publications, vol. 0(2), pages 6-26, May.
    5. Omer Edhan, 2012. "Payoffs in Nondifferentiable Perfectly Competitive TU Economies," Discussion Paper Series dp629, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
    6. Einy, Ezra & Moreno, Diego & Shitovitz, Benyamin, 1999. "The Asymptotic Nucleolus of Large Monopolistic Market Games," Journal of Economic Theory, Elsevier, vol. 89(2), pages 186-206, December.
    7. Einy, Ezra & Moreno, Diego & Shitovitz, Benyamin, 1999. "Fine value allocations in large exchange economies with differential information," UC3M Working papers. Economics 6128, Universidad Carlos III de Madrid. Departamento de Economía.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:52:y:1984:i:5:p:1129-50. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.